JournalsjemsVol. 9, No. 3pp. 561–575

Comparison results for Hessian equations via symmetrization

  • Cristina Trombetti

    Università degli Studi di Napoli Federico II, Italy
  • Barbara Brandolini

    Università degli Studi di Napoli Federico II, Italy
Comparison results for Hessian equations via symmetrization cover
Download PDF

Cite this article

Cristina Trombetti, Barbara Brandolini, Comparison results for Hessian equations via symmetrization. J. Eur. Math. Soc. 9 (2007), no. 3, pp. 561–575

DOI 10.4171/JEMS/88